MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 2.5, 11MM; SEE H10

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 2.5, 11MM; SEE H10
Model Number LOGIC CR TIB INSERT STD, SZ 2.5, 11MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 09/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 76 yo female patient, initial left knee implanted on (b)(6) 2016, underwent a revision procedure on (b)(6) 2023, approximately 2 years 3 months post the initial procedure.The patient returned to the surgeon¿s office with complaints of pain, swelling, instability, and dissatisfaction with their tka.The patient has a recalled implant.Upon examination, the patient was scheduled to have a revision tka possible poly swap vs full revision.The patient underwent a poly tibial insert swap and patella implant swap and was reimplanted with a truliant crc tibial insert crc size 2.5, 13mm sn: (b)(6) and an optetrak 3 peg patella cemented 29mm sn: (b)(6).There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.No device returns anticipated for analysis.The implant(s) were sent to the lab and legal at the hospital.No further information.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10: concomitants: 4319957 200-02-29 - three peg patella 29mm.4340659 02-010-03-0225 - logic cr femoral cem, left sz 2.5.4365899 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 2.5t.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-03104.This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6.The following sections were corrected: b1, b2, d1, g2, h6.The revision reported was likely the result of prosthesis wear.Additionally, the sequence of events as related to the reported wear and instability cannot be confirmed and the contributions of each to the reported event cannot be determined.Additional reasons for the reported revision may be inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".

Brand Name
LOGIC CR TIB INSERT STD, SZ 2.5, 11MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17830270
Report Number1038671-2023-02391
Device Sequence Number4450211
Product Code JWH
UDI-Device Identifier10885862159151
UDI-Public10885862159151
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2020
Device Model NumberLOGIC CR TIB INSERT STD, SZ 2.5, 11MM
Device Catalogue Number02-012-47-2511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date09/27/2023
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexFemale
Patient Weight175 KG